# SDR SWIA2020033049621

- Difficulty date: February 6, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 43,365 hours, 36,665 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Intercostal
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING TO BODY SIDE FAIRING INTERCOSTAL IS CRACKED JUST FWD OF FS 424.        (C-CHECK)   RO:3/26/2020REMOVED AND REPLACED ANGLE IAW CRJ200 SRM.
